MAUDE Adverse Event Report: Philips North America LLC Expression MR400 MRI Patient Monitoring System (Model MR400); MONITOR,PHYSIOLOGICAL,PATIENT(WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

Philips North America LLC Expression MR400 MRI Patient Monitoring System (Model MR400); MONITOR,PHYSIOLOGICAL,PATIENT(WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number Expression MR400 MRI Patient Monitor Sys
Medical Device Problem Codes Unexpected Therapeutic Results (1631); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent mri scan with use of phillips expression mr400 mri patient monitoring system.After the mri, he was noted to have a left chest wall burn.Plastic surgery noted a full thickness chest wall burn that later required surgical debridement and split thickness skin grafting.Manufacturer response for monitor,physiological,patient(without arrhythmia detection or alarms), expression mr400 mri patient monitoring system (model mr400) (per site reporter).Provided with ifu changes from "[redacted]"-last year not shared with "[redacted]"-our hospital when published.

Brand Name
Expression MR400 MRI Patient Monitoring System (Model MR400)
Common Device Name
MONITOR,PHYSIOLOGICAL,PATIENT(WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
Philips North America LLC
222 jacobs street
cambridge MA 02141
MDR Report Key50914635
Report Number50914635
Device Sequence Number20169626
Product Code MWI
UDI-Device Identifier00884838039131
UDI-Public(01)00884838039131
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/03/2026
Report Date (Section F) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberExpression MR400 MRI Patient Monitor Sys
Device Catalogue Number866185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexMale
Date Report Sent to FDA09/03/2026